Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 242, NWS Atlanta, GA

July 19, 2019Telfair County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2019, 5:52 PM EDT for Telfair County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2019, 5:52 PM EDT (21:52 UTC)
Expired
Jul 19, 2019, 6:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:05 PM EDTTSTM WND DMG3 Nne Workmore, GAAT LEAST ONE TREE DOWN OFF OF OLD PRISON CAMP RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2086 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS52 KFFC 192152
SVRFFC
GAC271-192230-
/O.NEW.KFFC.SV.W.0242.190719T2152Z-190719T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
552 PM EDT Fri Jul 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Telfair County in central Georgia...

* Until 630 PM EDT.

* At 551 PM EDT, a severe thunderstorm was located near Horse Creek
  Wma, or 14 miles south of McRae, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jacksonville, China Hill, Horse Creek Wma and Workmore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3178 8303 3181 8309 3181 8314 3182 8313
      3184 8317 3186 8318 3205 8285 3191 8268
      3186 8276 3185 8279 3184 8279 3182 8284
      3178 8286 3178 8289 3179 8290 3178 8292
      3179 8298 3178 8299
TIME...MOT...LOC 2151Z 220DEG 1KT 3187 8288 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:21 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 19, 3:21 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Fri Jul 19 2019

.SHORT TERM /Tonight through Saturday Night/...

A broad 500 mb trough is in place across the far eastern CONUS to
begin the short term period, with high pressure ridging approaching
from the west. A weakness between the approaching ridge and the
trough to the east will remain in place across the forecast area
today and Saturday. At the surface, a weak surface trough remains
across central Georgia. Plenty of energy is in place in this area of
weakness, which will allow for better convective development during
the peak heating hours each afternoon. As a result, high-end chance
to likely PoPs are anticipated through the remainder of this
afternoon and on Saturday.

The atmosphere will remain very moist and unstable through the
period. Precipitable water values will exceed 2 inches throughout
the rest of the day today and tomorrow. Boundary layer winds will
also be light, at 10-15 kts. As a result, heavy rain is expected
with any thunderstorms that occur. While widespread flooding
concerns are not anticipated, localized flooding is possible in the
event that slow-moving storms remain over a location for a prolonged
period of time, or multiple storms train over a common location.
Convection is expected diminish in coverage with the loss of diurnal
heating, but deep moisture over the area could allow for some
showers and thunderstorms to remain well into the night tonight and
tomorrow night.

Good instability is in place this afternoon, with MLCAPE values of
2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar
values expected once again tomorrow. The combination of this
potential energy and the mid-level shear axis will allow for
scattered to numerous thunderstorms during the remainder of the
afternoon today, and Saturday afternoon, as well. It is possible
that a several storms each today and tomorrow could become strong,
producing gusty winds, frequent lightning, and heavy rainfall. An
isolated severe thunderstorm cannot be ruled out, as well, with
damaging wind gusts being the primary hazard.

Temperatures will be near to just above climatological averages, in
the mid 90s in east-central Georgia and in the upper 80s and low 90s
elsewhere across the forecast area. With dewpoints in the low to mid
70s and humid conditions, heat indices could reach into the low 100s
in locations in central Georgia this afternoon and Saturday
afternoon. However, increased cloud cover and high-end chance to low-
end likely PoPs throughout the area will inhibit heat index values,
ultimately preventing them from reaching Heat Advisory criteria.

King

LONG TERM /Sunday through Friday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Main concerns in long term period are chances for diurnal convection
and likelihood that front will actually move through CWA middle of
next week.

Pattern at start of period still dominated by large, E-W oriented
upper ridge centered along 35 deg N latitude, extending across
entire CONUS and into western Atlantic. Underneath this ridge, there
is an easterly wave moving very little over the middle Gulf coast
and lower MS valley states. Medium range model guidance keeping most
of the deep moisture with this easterly wave and weakness in the
upper ridge over AL/MS Sun and Mon. Meanwhile, models also
indicating shortwave over upper midwest Sun digging SE into the OH
valley by late Mon and carving out a nice upper trough over the
eastern CONUS by 00Z Wed then slowly fill the trough thru the rest
of the week. Some disagreement seen in guidance on exactly how deep
this trough becomes and how far any drier air could push into the
state behind front. 00Z GFS more aggressive while 00Z EC keeps front
a bit weaker and keeps it stationary further north over middle GA.
00Z CMC in between the two but closer to the EC. Model blend PoPs
look good.

Convective ingredients do not appear to be excessive during the long
term period. Will be a touch more vertical wind shear starting early
next week as 20-30kt H5 flow from upper trough moves in.  With
coverage of afternoon/evening convection increasing this weekend
with the increased moisture pooling ahead of front, temps will be a
bit cooler than recently.

SNELSON

&&

AVIATION...
18Z Update...
Numerous SHRA/TSRA is ongoing across the western portion of the
forecast area and is building east towards the metro area.
Thunderstorms are most likely over the metro sites between 18-20Z,
with a TEMPO group in place thereafter before storms diminish
around 00Z. A BKN ceilings are developing at 035-050 and will
remain in place into the evening hours. There is a possibility
for some MVFR visibility restrictions between 10-12Z where patchy
fog occurs, most likely across CSG/MCN. Winds will remain W
through the TAF period at 3-7 kts, with the exception of variable
gusts associated with TSRA.

//ATL Confidence...18Z Update...
Low confidence on early morning visibility restrictions.
Medium confidence on timing of convection.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  72  92 /  30  40  30  30
Atlanta         74  90  73  89 /  40  50  30  40
Blairsville     67  85  67  83 /  30  50  40  60
Cartersville    72  91  71  90 /  30  60  40  50
Columbus        74  90  73  92 /  40  60  30  40
Gainesville     72  89  72  89 /  30  50  30  40
Macon           73  93  73  94 /  30  40  20  30
Rome            72  92  72  91 /  30  60  40  50
Peachtree City  72  90  72  91 /  40  50  30  40
Vidalia         73  95  75  96 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....BDL
AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 13 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
441 AM EDT Fri Jul 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
441 AM EDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected this afternoon and evening.
A few storms could be strong with gusty winds, frequent lightning
and heavy rain. While most storms will not be severe, one or two
could briefly reach severe thresholds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered afternoon and evening thunderstorms are expected through
at least Tuesday, with some decrease in chances possible over
north Georgia Wednesday and Thursday. Any storms will again have
the potential for strong gusty winds, frequent lightning and very
heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 19, 5:30 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Fri Jul 19 2019

GAZ006-008-015-192200-
Union GA-Lumpkin GA-Fannin GA-
530 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION...NORTHERN LUMPKIN
AND EASTERN FANNIN COUNTIES UNTIL 600 PM EDT...

At 529 PM EDT...a strong thunderstorm was near Woods Hole Shelter, or
9 miles south of Blairsville...moving southwest at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Suches, Dial, Owltown, Margret, Vogel State Park, Woods Hole Shelter,
Blood Mountain Shelter, Gaddistown and Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3490 8400 3477 8385 3457 8400 3476 8424
TIME...MOT...LOC 2129Z 044DEG 7KT 3475 8402

WIND...40MPH
Local storm report, Jul 19, 5:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 ENE LAKEWOOD          32.59N  83.71W
07/19/2019                   HOUSTON            GA   911 CALL CENTER

            A FEW TREES DOWN NEAR THE INTERSECTION OF LOXLEY DRIVE
            AND PENNY LANE

&&

EVENT NUMBER FFC1900580

KMM
Special weather statement, Jul 19, 5:45 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 19 2019

GAZ072-082-192215-
Bibb GA-Jones GA-
545 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN JONES
COUNTIES UNTIL 615 PM EDT...

At 544 PM EDT...a strong thunderstorm was over Greenberry Crossroads,
or near Gray. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell, James,
Mountain Springs, Griswoldville, Greenberry Crossroads and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3279 8371 3288 8373 3302 8356 3307 8341
      3297 8347 3292 8337 3282 8356
TIME...MOT...LOC 2144Z 220DEG 1KT 3296 8346

WIND...40MPH
Special weather statement, Jul 19, 5:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Fri Jul 19 2019

GAZ050-051-061-192215-
Taliaferro GA-Hancock GA-Greene GA-
546 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHERN HANCOCK AND EASTERN GREENE COUNTIES UNTIL 615 PM EDT...

At 546 PM EDT...a strong thunderstorm was over Robinson, or near
Crawfordville. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Crawfordville, Union Point, White Plains, Siloam, Sharon, Robinson,
Lyneville, Alexander Stephens Park and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3355 8278 3340 8299 3352 8315 3370 8302
      3369 8300
TIME...MOT...LOC 2146Z 220DEG 1KT 3355 8299

WIND...40MPH
Special weather statement, Jul 19, 5:48 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Fri Jul 19 2019

GAZ027-036>038-049-050-192245-
Madison GA-Morgan GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
548 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
MORGAN...NORTHWESTERN OGLETHORPE...CLARKE...NORTHWESTERN GREENE AND
OCONEE COUNTIES UNTIL 645 PM EDT...

At 546 PM EDT...a line of showers and thunderstorms extended from
Comer to near Apalachee, moving northeast at 5 mph.

  HAZARD...Heavy rain.

  IMPACT...Although the heavy rain is beginning to diminish, earlier
           rainfall, up to two and a half inches, will continue to
           cause some street flooding, especially in poor drainage
           areas, as well as rising water on creeks and streams.

Some locations in the path of these storms include
Watkinsville, Athens, Winterville, Crawford, North High Shoals,
Colbert, Bostwick, Arnoldsville, Bishop, Hull, Athens-Clarke County,
Whitehall, Diamond Hill, Smithonia, Beechwood Hills, Wrayswood,
Hutchings, Barnett Shoals, Barretts Mill and Dunlap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3395 8309 3385 8314 3367 8333 3368 8347
      3378 8352 3395 8345 3407 8333 3407 8315
TIME...MOT...LOC 2146Z 230DEG 6KT 3406 8315 3371 8346
Special weather statement, Jul 19, 5:49 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Fri Jul 19 2019

GAZ110-192215-
Telfair GA-
549 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
615 PM EDT...

At 549 PM EDT...a strong thunderstorm was near Horse Creek Wma, or 14
miles south of McRae. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lumber City, Jacksonville and Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3178 8303 3200 8272 3196 8269 3192 8265
      3192 8268 3190 8269 3190 8270 3186 8276
      3185 8279 3184 8278 3181 8282 3182 8284
      3178 8286 3178 8289 3179 8290 3178 8292
      3179 8298 3178 8299
TIME...MOT...LOC 2149Z 220DEG 1KT 3186 8285

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:17 PM EDTSpecial Weather StatementFFCToombs43 min
Jul 19, 12:09 PM EDTSpecial Weather StatementFFCCarroll, Haralson36 min
Jul 19, 12:23 PM EDTSpecial Weather StatementFFCChattooga22 min
Jul 19, 12:39 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Douglas, Heard36 min
Jul 19, 1:07 PM EDTSpecial Weather StatementFFCDouglas38 min
Jul 19, 1:11 PM EDTSpecial Weather StatementFFCHaralson, Polk49 min
Jul 19, 1:16 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup44 min
Jul 19, 1:47 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Douglas, Fulton, Paulding43 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more37 min
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCJefferson, Johnson, Washington24 min
Jul 19, 2:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Jul 19, 2:28 PM EDTSpecial Weather StatementFFCJefferson32 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Talbot45 min
Jul 19, 2:51 PM EDTSpecial Weather StatementFFCTalbot24 min
Jul 19, 3:02 PM EDTSpecial Weather StatementFFCWilkes28 min
Jul 19, 3:05 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett25 min
Jul 19, 3:10 PM EDTSpecial Weather StatementFFCEmanuel50 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCFulton64 min
Jul 19, 3:14 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jul 19, 3:17 PM EDTSpecial Weather StatementFFCMuscogee58 min
Jul 19, 3:20 PM EDTSpecial Weather StatementFFCChattahoochee55 min
Jul 19, 3:22 PM EDTSpecial Weather StatementFFCMontgomery38 min
Jul 19, 3:23 PM EDTSpecial Weather StatementFFCGordon52 min
Jul 19, 3:29 PM EDTSpecial Weather StatementFFCJasper, Putnam46 min
Jul 19, 3:30 PM EDTSpecial Weather StatementFFCPickens45 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCTaylor36 min
Jul 19, 3:41 PM EDTSpecial Weather StatementFFCCrawford, Macon, Marion, Monroe, Peach, Schley and 1 more34 min
Jul 19, 3:44 PM EDTSpecial Weather StatementFFCRockdale46 min
Jul 19, 3:46 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Twiggs44 min
Jul 19, 3:55 PM EDTFlash Flood WarningFFCBartow, Cherokee, Gordon, Pickens5 hr
Jul 19, 3:58 PM EDTSpecial Weather StatementFFCWebster32 min
Jul 19, 3:59 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 19, 4:01 PM EDTSevere Thunderstorm WarningFFCSumter, Webster44 min
Jul 19, 4:07 PM EDTSpecial Weather StatementFFCMacon38 min
Jul 19, 4:17 PM EDTSpecial Weather StatementFFCRockdale58 min
Jul 19, 4:18 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter42 min
Jul 19, 4:24 PM EDTSpecial Weather StatementFFCDawson66 min
Jul 19, 4:27 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Peach33 min
Jul 19, 4:29 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jul 19, 4:31 PM EDTSpecial Weather StatementFFCMorgan, Oconee29 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCHancock28 min
Jul 19, 4:39 PM EDTSpecial Weather StatementFFCWheeler36 min
Jul 19, 4:44 PM EDTSpecial Weather StatementFFCCrisp46 min
Jul 19, 4:46 PM EDTSpecial Weather StatementFFCWilcox44 min
Jul 19, 4:47 PM EDTSpecial Weather StatementFFCJones13 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett65 min
Jul 19, 4:56 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs49 min
Jul 19, 4:58 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach, Twiggs47 min
Jul 19, 5:01 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe44 min
Jul 19, 5:03 PM EDTSpecial Weather StatementFFCHancock27 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCTowns42 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCTelfair36 min
Jul 19, 5:26 PM EDTSpecial Weather StatementFFCBaldwin34 min
Jul 19, 5:30 PM EDTSpecial Weather StatementFFCUnion30 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 19, 5:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jul 19, 5:48 PM EDTSpecial Weather StatementFFCClarke, Oconee57 min
Jul 19, 5:49 PM EDTSpecial Weather StatementFFCTelfair26 min
Jul 19, 5:53 PM EDTSpecial Weather StatementFFCCrisp, Wilcox37 min
Jul 19, 5:58 PM EDTSpecial Weather StatementFFCWhite32 min
Jul 19, 6:04 PM EDTSpecial Weather StatementFFCBaldwin, Jones26 min
Jul 19, 6:09 PM EDTSpecial Weather StatementFFCWheeler36 min
Jul 19, 6:13 PM EDTSpecial Weather StatementFFCDodge17 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more46 min
Jul 19, 6:42 PM EDTSpecial Weather StatementFFCFannin63 min
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCEmanuel12 min
Jul 19, 7:15 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Johnson, Laurens, Treutlen60 min
Jul 19, 7:24 PM EDTSpecial Weather StatementFFCCrisp, Wilcox51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.